Journal of Graph Theory

Cover image for Journal of Graph Theory

May 2007

Volume 55, Issue 1

Pages 1–90

    1. Maximum directed cuts in acyclic digraphs (pages 1–13)

      Noga Alon, Béla Bollobás, András Gyárfás, Jenő Lehel and Alex Scott

      Version of Record online: 27 OCT 2006 | DOI: 10.1002/jgt.20215

    2. Pathwidth of outerplanar graphs (pages 27–41)

      David Coudert, Florian Huc and Jean-Sébastien Sereni

      Version of Record online: 22 DEC 2006 | DOI: 10.1002/jgt.20218

    3. On self duality of pathwidth in polyhedral graph embeddings (pages 42–54)

      Fedor V. Fomin and Dimitrios M. Thilikos

      Version of Record online: 30 JAN 2007 | DOI: 10.1002/jgt.20219

    4. Overlap in consistent cycles (pages 55–71)

      Štefko Miklavič, Primož Potočnik and Steve Wilson

      Version of Record online: 8 JAN 2007 | DOI: 10.1002/jgt.20224

    5. The upper bound of the number of cycles in a 2-factor of a line graph (pages 72–82)

      Jun Fujisawa, Liming Xiong, Kiyoshi Yoshimoto and Shenggui Zhang

      Version of Record online: 30 JAN 2007 | DOI: 10.1002/jgt.20220

    6. Spanning trees with leaf distance at least four (pages 83–90)

      Atsushi Kaneko, M. Kano and Kazuhiro Suzuki

      Version of Record online: 22 DEC 2006 | DOI: 10.1002/jgt.20221

SEARCH

SEARCH BY CITATION